# SDR DHL97705006

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION, RIGHT GEAR RED UNSAFE LIGHT ILLUMINATED WITH NOSE AND LT GEAR SAFE LIGHT ON. WITH GO-AROUND AND MANEUVERING HAD INTERMITTENT RED AND GREEN RT GEAR LIGHT.  UPON MANUAL GEAR EXTENSION FOR RIGHT HAND GEAR HAD GREEN SAFE LIGHT INDICATION PRIOR TO LANDING.  JACKED AIRCRAFT AND CYCLED GEAR 7 TIMES, NO DEFECTS NOTED.
